Steiner domination decomposition number of graphs

M Mahiba, E Ebin Raja Merly


In this paper, we introduce a new concept Steiner domination decomposition number of graphs. Let  be a connected graph with Steiner domination numberA decomposition  of  is said to be a Steiner Domination Decomposition  if  Steiner domination decomposition number of  is the maximum cardinality obtained for an  of  and is denoted as Bounds on  are presented. Also, few characteristics of the subgraphs belonging to  of maximum cardinality are discussed


subgraphs;domination; decomposition number

Full Text:



J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, Macmillan Press, London, 1976.

G. Chartrandand P. Zhang,The Steiner number of a graph, Discrete Mathematics, 242, pp.41-54, 2002.

T.W. Haynes, S.T. HedetniemiandP.J. Slater, Fundamentals of Domination in Graphs, CRC press, 2013.

J. John, G. Edwinand P.A.P. Sudhahar, The Steiner domination number of a graph, International Journal of Mathematics and Computer Applications Research, 3(3), pp.37-42, 2013.

E.E.R. Merly and M. Mahiba, Steinerdecompositionnumberofgraphs, Malaya Journal of Matematik, Special Issue, pp.560-563, 2021.

E.E.R. Merly and M. Mahiba,Steiner Decomposition Numberof Completen- Sun graph, Journal of Physics: Conference series,1947, 2021.

K. Ramalakshmiand K. Palani,On Steiner Domination Number of Graphs, International Journal of Mathematics Trends and Technology, 41(2), pp.186-190, 2017.

S.K. Vaidya and R.N. Mehta,On Steiner domination in graphs, Malaya Journal of Matematik, 6(2),pp.381-384, 2018.



  • There are currently no refbacks.

Copyright (c) 2022 M Mahiba, E Ebin Raja Merly

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.